advertisement
Question
Posted by: GIL | 2009/12/03

SUSPECIOUS

Hi my girlfriend is a nurse, about 3months she said she was using an injection for contraception becuase she was having a bleeding disorder when on her periods and be on terrible pain. is there something like that or was my girlfriend sleeping with another guy without protection. after starting to use it she said it makes her not to go on her periods. I dnt bliv this bt forced to take her word for it since she is a nurse but i have a feeling something was up. please advise.thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageSexologist

She is correct - there is an injection, normally used for contraception, that will take away the menstruation. It is also often used to regulate monthly periods

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: sus | 2009/12/04

thank so much

Reply to sus
Posted by: sexologist | 2009/12/03

She is correct - there is an injection, normally used for contraception, that will take away the menstruation. It is also often used to regulate monthly periods

Reply to sexologist

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement